# SDR UALA2012071203779

- Difficulty date: July 12, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 36,566 hours, 14,947 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

POST SLIDE REPLACEMENT TEST OF EMERGENCY LIGHTS REVEALED "EPSU RIGHT" MESSAGE.  REPLACED EPSU AND BATTERY.
